# SDR HEEA061598

- Difficulty date: April 5, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5128
- Make and model: Skrsky S76A
- Aircraft serial: 760181
- System (JASC): 2312 · VHF Communications System
- Part: Control
- Part number: 4000106010
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMBER DOESN'T PICK UP AT WINDOW WHEN CHANGED ON CONTROL UNIT.
